# SDR ASAA0210381

- Difficulty date: December 9, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 873203041
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING TAXI, EMERGENCY FLOOR TRACK LIGHTING FLICKERED ON AND OFF AFTER LANDING.  REMOVED AND REPLACED AFT CONTROL MODULE, THEN LIGHTS OPERATED NORMAL.  (M)
